MAUDE Adverse Event Report: MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

MMJ SA DE CV (USD) SHILEY; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Model Number 6DIC
Medical Device Problem Code Connection Problem (2900)
Health Effect - Clinical Code Extubate (2402)
Date of Event 02/07/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during use of the device, an issue with the cannula being defective was observed.It was reported that they lock the cannula on one side, and when locking it on the other side it appeared to clip in fine, but apparently it was not catching.It was stated that when the patient coughs, the cannula comes out.The tube was removed and replaced.There was no injury and no patient symptoms or complications associated with this event.

Brand Name
SHILEY
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
MMJ SA DE CV (USD)
ave henequen no 1181 desarroll
ciudad juarez 32590
MX  32590
MDR Report Key7302987
Report Number2936999-2018-00121
Device Sequence Number1328389
Product Code BTO
UDI-Device Identifier50884522005287
UDI-Public50884522005287
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K811447
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/28/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/01/2021
Device Model Number6DIC
Device Catalogue Number6DIC
Device Lot Number16L0041JZX
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2018
Initial Report FDA Received Date02/28/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;